Top answers from doctors based on your search:
Disclaimer

cause of disopyramide phosphate allergy

A 46-year-old member asked:
Dr. Barbara A Majeroni
Specializes in Family Medicine
Not common: Disopyramide is sometimes used for life threatening arrhythmias (abnormal heartbeats).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 38-year-old member asked:
Dr. Steven Machtinger
44 years experience Allergy and Immunology
Unnecessary: Some non-medical practitioners say that allergy can occur to virtually any substance in the environment. Allergists define allergy as an over-reactio ... Read More
A 38-year-old member asked:
Dr. Steven Machtinger
44 years experience Allergy and Immunology
Doubtful: Some non-medical practitioners say that allergy can occur to virtually any substance in the environment. Allergists define allergy as an over-reactio ... Read More
A 33-year-old female asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Fever: Fever is a reported side effect of norpace (disopyramide). I personally haven't seen it in any of my patients but it is on the list of side effects.
1
1 thank
A 33-year-old female asked:
Dr. Thomas Knecht
A Verified Doctor answered
A US doctor answered Learn more
It's been described: Hi. While it's uncommon, it has been described. Are you diabetic on diabetes medicine? Your symptoms do not suggest hypoglycemia to me. If you're not ... Read More
A 47-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Not advised: Norpace (disopyramide) is category C in pregnancy (there is evidence of fetal adverse effects in animals with no human studies available). The decisio ... Read More
A 31-year-old male asked:
Dr. Sylvia Medley
35 years experience Internal Medicine
Use with caution: Generally nor pace is a safe medication. All medications can have side effects. Use as directed and monitor and record blood pressure and pulse. ... Read More
A 33-year-old female asked:
Dr. John Munshower
30 years experience Family Medicine
Most likely dry air: Doubtful your meds as stated would cause nose bleeds.
1
1 thank
A 33-year-old female asked:
Dr. Lance Berger
31 years experience Cardiology
Call your doctor: To report your side effects. You must have a complex situation. Norpace (disopyramide) is a drug we use rarely, because it has a high incidence of si ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Robert Grindstaff
38 years experience Addiction Medicine
Fatigue: Is a very common side effect of norpace (disopyramide) if bothering you talk to your physician
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month